MathSciNet Relay Station
MathSciNet bibliographic data
MR3526121 47H09 (47H10)
Ariza-Ruiz, David; Hernández Linares, Carlos; Llorens-Fuster, Enrique; Moreno-Gálvez, Elena On $\alpha$-nonexpansive mappings in Banach spaces. Carpathian J. Math. 32 (2016), no. 1, 13–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement